RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 3, Pages 430–439 (Mi de4485)  

Ordinary Differential Equations

On an infinite-dimensional analogue of a problem of the control of ordinary differential equations

M. T. Saksonov

Institute of Mathematics with Computing Centre, Republic of Tajikistan Academy of Sciences

Full text: PDF file (1154 kB)

Bibliographic databases:
UDC: 517.935
Received: 26.02.1979

Citation: M. T. Saksonov, “On an infinite-dimensional analogue of a problem of the control of ordinary differential equations”, Differ. Uravn., 18:3 (1982), 430–439

Citation in format AMSBIB
\Bibitem{Sak82}
\by M.~T.~Saksonov
\paper On an infinite-dimensional analogue of a problem of the control of ordinary differential equations
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 3
\pages 430--439
\mathnet{http://mi.mathnet.ru/de4485}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=654238}
\zmath{https://zbmath.org/?q=an:0494.49011}


Linking options:
  • http://mi.mathnet.ru/eng/de4485
  • http://mi.mathnet.ru/eng/de/v18/i3/p430

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019